Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 207, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2023, 2:27 AM MDT for Crowley County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2023, 2:27 AM MDT (08:27 UTC)
- Expired
- Jun 22, 2023, 3:15 AM MDT
- In force
- 48 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Crowley County, CO
The radar
The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:58 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.5 hours before the alert went out and 330 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 919 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
089
WUUS55 KPUB 220827
SVRPUB
COC025-220915-
/O.NEW.KPUB.SV.W.0207.230622T0827Z-230622T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
227 AM MDT Thu Jun 22 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Crowley County in southeastern Colorado...
* Until 315 AM MDT.
* At 227 AM MDT, a severe thunderstorm was located 14 miles southwest
of Wild Horse Point, or 33 miles north of La Junta, moving east at
20 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will remain over mainly rural areas of
northeastern Crowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3851 10350 3834 10351 3827 10350 3826 10351
3825 10351 3836 10385 3852 10380 3852 10361
TIME...MOT...LOC 0827Z 284DEG 16KT 3845 10373
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KT3 follow-up statements
588
WWUS55 KPUB 220840
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
240 AM MDT Thu Jun 22 2023
COC025-220915-
/O.CON.KPUB.SV.W.0207.000000T0000Z-230622T0915Z/
Crowley CO-
240 AM MDT Thu Jun 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM MDT
FOR NORTHEASTERN CROWLEY COUNTY...
At 239 AM MDT, a severe thunderstorm was located 12 miles southwest
of Wild Horse Point, or 32 miles north of La Junta, moving east at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Crowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3851 10350 3834 10351 3827 10350 3826 10351
3825 10351 3833 10375 3852 10374 3852 10361
TIME...MOT...LOC 0839Z 284DEG 16KT 3844 10366
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KT517
WWUS55 KPUB 220856
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
256 AM MDT Thu Jun 22 2023
COC025-220915-
/O.CON.KPUB.SV.W.0207.000000T0000Z-230622T0915Z/
Crowley CO-
256 AM MDT Thu Jun 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM MDT
FOR NORTHEASTERN CROWLEY COUNTY...
At 256 AM MDT, severe thunderstorms were located along a line
extending from 10 miles south of Wild Horse Point to 7 miles
northeast of Sugar City, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northeastern Crowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3851 10350 3834 10351 3827 10350 3826 10351
3825 10351 3829 10364 3839 10364 3843 10370
3852 10368 3852 10361
TIME...MOT...LOC 0856Z 295DEG 25KT 3842 10349 3828 10354
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KT333
WWUS55 KPUB 220912
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
312 AM MDT Thu Jun 22 2023
COC025-220922-
/O.EXP.KPUB.SV.W.0207.000000T0000Z-230622T0915Z/
Crowley CO-
312 AM MDT Thu Jun 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CROWLEY COUNTY
WILL EXPIRE AT 315 AM MDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
southeastern Colorado.
LAT...LON 3851 10350 3834 10351 3827 10350 3826 10351
3825 10351 3829 10364 3839 10364 3843 10370
3852 10368 3852 10361
TIME...MOT...LOC 0912Z 284DEG 16KT 3841 10342 3827 10347
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:33 PM MDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 21, 10:33 PM MDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1033 PM MDT Wed Jun 21 2023 .UPDATE... Issued at 1027 PM MDT Wed Jun 21 2023 Update to forecast grids for issuance of Severe Thunderstorm Watch #357 in effect until 4 AM for El Paso, Pueblo, Crowley, Otero, Kiowa, Bent and Prowers counties. && .SHORT TERM...(This evening through Thursday) Issued at 244 PM MDT Wed Jun 21 2023 Key messages: 1) Dangerous thunderstorms capable of producing all severe weather types along with high impact flash flooding will be possible in and around the lower elevations of the Pikes Peak region later this evening into the early morning hours. 2) More isolated strong to severe thunderstorms will be possible over the plains this afternoon and evening, and once again tomorrow late afternoon. Currently... A volatile atmosphere was noted over the plains this afternoon. CAPE values were in the 3000 to 5000 range and effective shear was in the 30 to 40 knot range. The atmosphere, however, was capped. Skies were mostly clear all areas, although low cumulus were note dover the far eastern plains and up in the Pikes Peak region. Temperatures were in the 80s plains nd 70s valleys. Much drier air was noted over the mtns and valleys., and along the southern I-25 corridor region. Rest of today (til 6 pm)... CAMS show it should remain dry all areas, with the exception over eastern El Paso county were an isolated strong storm will be possible later this afternoon. I am also concerned that we may see some isolated convection develop over the far southeastern plains late in the afternoon. Otherwise, moisture will continue to push back to the west, and expect the atmosphere over the region to continue to destabilize. Tonight... There is not other way to put it, dangerous severe thunderstorms are very likely over the Pikes Peak region, specifically western El Paso county including all the metro areas of Colorado Springs. All of the high resolution guidance continues to paint explosive thunderstorm development occurring later this evening during the 9 pm to 10 pm time period. CAPE values are progged to be 4000 to 5000 range and effective shear is going to be in the 40 to 50 knot range per the spc mesoanalysis page. Any sustained updraft that forms in this environment will become severe, capable of producing very large destructive hail, damaging winds and tornadoes. Additionally, latest HRRR guidance is showing accumulating rainfall to 7 to 8 inches. I do believe these values are overdone, but nonetheless, there is likely going to be rainfall values that will easily cause flash flooding. Based on what we are seeing in satellite date, the main moisture push was pushing west and the leading edge was moving across the CO and KS border (this moisture surge was associated with all of the convection in central KS earlier this morning). It is this boundary that will continue to push westward and will initiate the main explosive convection over the Colorado Springs region around 9-10 pm tonight. Most of the guidance only shows the most dangerous storms affecting the greater COS region this evening, keeping most other areas dry. However, the atmosphere over all of the plains will be very volatile through the nighttime hours, and any storms that go up will be capable of all severe hazards along with flash flooding. In an earlier call with SPC, a watch will be issued later today for parts, or all. of the plains, with giant hail being the primary threat. Tomorrow... Expect mostly cloudy and cool weather over the plains, There may (or may not) be convection ongoing across the far eastern plains early tomorrow morning. Either way, I expect it to be rather stable over the plains for a good part of tomorrow, and convection may not develop into late in the day tomorrow. The primary severe threat will be along the I-25 corridor. .LONG TERM...(Thursday night through Wednesday) Issued at 244 PM MDT Wed Jun 21 2023 Key Messages: 1) Lingering showers and storms Thursday night into very early Friday. 2) Drying and warming pattern kicks in starting this weekend through the beginning of next week. Thursday Night and Friday... Lingering showers and thunderstorms from Thursday's convection will potentially linger into the evening and early overnight hours thanks to good surface moisture and a mid-level disturbance. As said disturbance moves eastwards, precipitation will wane and move east, clearing our area by Friday morning. A mid-level low will pass north of Colorado during the day Friday, which may actually work to push out moisture and dry things out. While a rogue isolated shower or thunderstorm will be possible over the eastern plains Friday afternoon, things should generally be on the quiet side. Temperatures will also increase a fair bit from Thursday, with highs in the low-80s over the high terrain and low-90s over the eastern plains. Saturday Onwards... Upper-level ridging will build in starting on Saturday, giving us above average temperatures and dry conditions across the area through the rest of the extended period. Mostly clear skies will also persist through the weekend. Some amorphous shortwave energy at the mid and upper levels could give us some isolated afternoon showers and thunderstorms, mainly over the higher terrain, but otherwise things should be quiet. Long-range models and ensemble solutions hint at a new system moving into Colorado around midweek. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 244 PM MDT Wed Jun 21 2023 ...HIGH IMPACT WEATHER TONIGHT... KCOS.. MAIN CONCERN --- Severe Thunderstorms will likely affect the KCOS air space after 04 UTC tonight and lasting to about 07 UTC. Damaging winds and destructive hail will be possible. Hailstones measuring 2 to 3 inches in diameter will be possible in and around KCOS. In the meantime, and isolated strong to severe storm may develop late this afternoon in the vicinity of KCOS. After 07 UTC, MVFR/IFR conditions likely through tomorrow morning. More thunderstorms will be possible late tomorrow afternoon. KPUB...VFR through about 04-05 UTC, then a chance of strong to severe thunderstorms through 08 UTC, MVFR/IFR through tomorrow morning. More thunderstorms will be possible late tomorrow afternoon. KALS... VFR through 24 hours. Gusty southwest winds this afternoon and tomorrow afternoon && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 3 AM MDT Thursday for COZ084-085. && UPDATE...MOORE SHORT TERM...HODANISH LONG TERM...GARBEROGLIO AVIATION...HODANISH
Hazardous weather outlook, Jun 21, 11:00 AM MDT, 15 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1100 AM MDT Wed Jun 21 2023 COZ058>089-093>099-221700- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1100 AM MDT Wed Jun 21 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight ...DANGEROUS SEVERE THUNDERSTORMS EXPECTED OVER THE PIKES PEAK REGION LATER THIS EVENING.... Intense severe thunderstorms are very likely over the Pikes Peak region later this evening. Very large hail...2 inches in diameter or greater...will be possible, along with damaging winds over 70 mph. There is also a low chance of a tornado. In addition to the severe weather threat, the FLASH FLOOD threat will be high this evening over the Pikes Peak region. The severe thunderstorm activity is expected to develop after 9 pm tonight and potentially last into the early morning hours. For this afternoon and early evening, isolated strong to severe thunderstorms may develop over most of the plains, with the best chance of storms developing north and east of a line from Pueblo to Kim. Large hail, damaging winds and an isolated tornado cannot be ruled out. For late tonight over the plains, there is quite a bit of uncertainty on the evolution of thunderstorm movement over the region. However the threat is high enough that a band of strong to severe storms may move across the far eastern plains during the late night time period. Flash flooding, damaging winds, large hail and isolated tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered showers and thunderstorms are expected for Thursday, mainly along and east of the Continental Divide in the late morning, and spreading into the I-25 corridor and the eastern plains through the afternoon and evening hours. Some storms could become severe, especially across the Palmer Divide, with main threats being 1 inch hail, 60 mph winds, and torrential rainfall. On Friday, isolated strong to severe storms will be possible across our eastern plains. Much warmer temperatures through this period will lead to another surge in runoff from the last of the high mountain snowpack, especially across the Arkansas basin. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be very likely over the plains, and especially the greater EL PASO COUNTY region. NWS PUB STAFF - Hodanish
In the hours before
Special weather statement, Jun 22, 1:16 AM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
116 AM MDT Thu Jun 22 2023
COZ085-086-089-220745-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
116 AM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of southeastern El
Paso, western Crowley and northeastern Pueblo Counties through 145 AM
MDT...
At 116 AM MDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Boone, or 28 miles east of Pueblo, moving east at
25 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Olney Springs and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3852 10405 3852 10378 3814 10393 3834 10442
3863 10425 3865 10405
TIME...MOT...LOC 0716Z 287DEG 23KT 3837 10410
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
PSLocal storm report, Jun 22, 1:21 AM MDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
121 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Hail 9 SW Avondale 38.15N 104.46W
06/22/2023 M1.00 inch Pueblo CO Trained Spotter
&&Local storm report, Jun 22, 1:40 AM MDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
140 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 AM Hail 2 WNW Blende 38.26N 104.61W
06/22/2023 M1.00 inch Pueblo CO Trained Spotter
&&Local storm report, Jun 22, 1:41 AM MDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
141 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Flash Flood 2 WNW Blende 38.26N 104.61W
06/22/2023 Pueblo CO Trained Spotter
Water rescues reported near Santa Fe and
northbound I-25 onramp.
&&Special weather statement, Jun 22, 2:01 AM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
201 AM MDT Thu Jun 22 2023
COZ089-220830-
Crowley County CO-
201 AM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of northern Crowley
County through 230 AM MDT...
At 201 AM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Crowley, or 34 miles northwest of La Junta, moving
northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northern Crowley
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3852 10372 3834 10361 3829 10393 3840 10399
3852 10379
TIME...MOT...LOC 0801Z 237DEG 12KT 3838 10394
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
PSLocal storm report, Jun 22, 2:21 AM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
221 AM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM Flood Fountain 38.68N 104.71W
06/22/2023 El Paso CO Law Enforcement
Road closed due to flooding.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 22 min |
| Jun 21, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 46 min |
| Jun 21, 6:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 36 min |
| Jun 21, 6:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 21 min |
| Jun 21, 7:09 PM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | El Paso | 17 hr |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | El Paso | 29 hr |
| Jun 21, 7:16 PM MDT | River Flood Warning | PUB | Pueblo | 16 hr |
| Jun 21, 7:19 PM MDT | Flash Flood Warning | PUB | Bent | 2 hr |
| Jun 21, 7:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jun 21, 7:40 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
| Jun 21, 8:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 21, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 21, 8:48 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 21, 9:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 21, 9:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 34 min |
| Jun 21, 9:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 21, 9:19 PM MDT | Special Weather Statement | PUB | Cheyenne | 26 min |
| Jun 21, 9:27 PM MDT | Flash Flood Warning | PUB | El Paso | 6 hr |
| Jun 21, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 21, 9:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 21, 9:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 62 min |
| Jun 21, 9:52 PM MDT | Tornado Warning | PUB | El Paso | 38 min |
| Jun 21, 9:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 21, 10:12 PM MDT | Flash Flood Warning | PUB | Crowley | 3 hr |
| Jun 21, 10:28 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 32 min |
| Jun 21, 10:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 34 min |
| Jun 21, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 31 min |
| Jun 21, 11:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 52 min |
| Jun 21, 11:11 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jun 21, 11:11 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jun 21, 11:30 PM MDT | Tornado Warning | PUB | Pueblo | 15 min |
| Jun 21, 11:52 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 53 min |
| Jun 22, 12:05 AM MDT | Tornado Warning | PUB | Pueblo | 25 min |
| Jun 22, 12:12 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 48 min |
| Jun 22, 12:33 AM MDT | Flash Flood Warning | PUB | Pueblo | 2 hr |
| Jun 22, 12:45 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 30 min |
| Jun 22, 12:48 AM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 42 min |
| Jun 22, 1:16 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 22, 1:24 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 66 min |
| Jun 22, 1:36 AM MDT | Tornado Warning | PUB | Crowley, Otero, Pueblo | 24 min |
| Jun 22, 2:01 AM MDT | Special Weather Statement | PUB | Crowley | 29 min |
| Jun 22, 2:02 AM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 43 min |
| Jun 22, 2:46 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 44 min |
| Jun 22, 3:15 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 45 min |
| Jun 22, 3:27 AM MDT | Areal Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jun 22, 3:47 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 43 min |
| Jun 22, 4:24 AM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 51 min |
| Jun 22, 5:12 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 48 min |
| Jun 22, 5:49 AM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 22, 6:09 AM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| Jun 22, 10:32 AM MDT | Flood Watch | PUB | El Paso | 11 hr |
| Jun 22, 10:54 AM MDT | River Flood Warning | PUB | Pueblo | 2 hr |
| Jun 22, 1:27 PM MDT | River Flood Warning | PUB | Pueblo | 40 hr |
| Jun 22, 1:27 PM MDT | Special Weather Statement | PUB | 48 min | |
| Jun 22, 1:30 PM MDT | River Flood Watch | PUB | Crowley, Otero | 7 hr |
| Jun 22, 1:30 PM MDT | River Flood Watch | PUB | Otero | 12 hr |
| Jun 22, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 50 min |
| Jun 22, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 37 min |
| Jun 22, 4:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jun 22, 5:42 PM MDT | Special Weather Statement | PUB | Douglas | 33 min |
| Jun 22, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 59 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.